# SDR DALA2024020501541

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 70,165 hours, 9,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 43ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FLOOR EMERGENCY LIGHT AT SEAT 43A/B INOP. CORRECTIVE ACTION: FOUND FLOOR EM. LIGHT DETATCHED FROM SEAT. RESECURED LIGHT AT SEAT 43A/B. OPS CHECKS GOOD. JOB COMPLETE. (5477342)
